Far Eastern Mathematical Journal

To content of the issue


On the structure of Somos-4 sequence of rational functions


Monina M.D.

2018, issue 2, Ñ. 216-218


Abstract
In the paper the result of Zelevinsky and Fomin on the Laurent property of the Somos-4 sequence is specified.

Keywords:
Somos sequences, elliptic functions, addition theorems

Download the article (PDF-file)

References

[1] S. Fomin, A. Zelevinsky, “The Laurent phenomenon”, Adv. Appl. Math., 28, (2002), 119–144.
[2] M.D. Monina, “CHetyr?khparametricheskoye semeystvo tselochislennykh posledovatel’nostey Somos-4”, Dal’nevostochnyy matematicheskiy zhurnal, 18:1, (2018), 85–89.
[3] V.A. Bykovskiy, “O loranovosti posledovatel’nosti Somos-4”, Dal’nevostochnyy matematicheskiy zhurnal, 18:1, (2018), 18–22.

To content of the issue